MathSciNet Relay Station
MathSciNet bibliographic data
MR734860 11L03 (11T06)
Lehmer, D. H.; Lehmer, Emma The sextic period polynomial. Pacific J. Math. 111 (1984), no. 2, 341–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement